# SDR YENA2025041600409

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 5,359 hours, 820 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2009, PBI-LAX. (ETOPS). 'L WSHLD HEAT ( WINDOW HEAT COMPUTERS WHC-1 ); PLACED ON MEL 30-42-01A CAT C, MDDR 579843. MX4 UPDATED. MCC AKEEM NOTIFIED. PLACARD INSTALLED. DEACTIVATED WHC1 AND VERIFIED HEATERS AND FAILURE WARNINGS ARE OPERATIONAL AS PR MEL 30-42-01 (M) PROCEDURES. REACTIVATED WHC1 AND PERFORMED OPS CHECK IAW AMM 30-42-00-710-001-A.SYSTEM CHECKS GOOD,NO HISTORY OF FAULT. MX-4 UPDATED. PLACARD REMOVED,MDDR CLEARED,MCC HANI NOTIFIED.
